# SDR CALA2011080100524

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 16,835 hours, 5,830 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1210Y7
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LEFT HORIZONTAL STABILIZER LEADING EDGE HAS MULTIPLE ABRASIONS, TOOLING MARKS, AND SMALL DENTS BETWEEN STA 271 AND 281.  REMOVED AND REPLACED LEFT HORZ STAB L/E SKIN BETWEEN STA 271 AND 281 REF SRM 51-40-02.
